File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Stabilization of discrete-time nonlinear uncertain systems by feedback based on LS algorithm

TitleStabilization of discrete-time nonlinear uncertain systems by feedback based on LS algorithm
Authors
Issue Date2013
Citation
SIAM Journal of Control and Optimization, 2013, v. 51 n. 2, p. 1128-1151 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/189208
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorLi, Cen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2013-09-17T14:28:57Z-
dc.date.available2013-09-17T14:28:57Z-
dc.date.issued2013en_US
dc.identifier.citationSIAM Journal of Control and Optimization, 2013, v. 51 n. 2, p. 1128-1151en_US
dc.identifier.urihttp://hdl.handle.net/10722/189208-
dc.languageengen_US
dc.relation.ispartofSIAM Journal of Control and Optimizationen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleStabilization of discrete-time nonlinear uncertain systems by feedback based on LS algorithmen_US
dc.typeArticleen_US
dc.identifier.emailLam, J: james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1137/110852875-
dc.identifier.hkuros223492en_US
dc.identifier.volume51en_US
dc.identifier.issue2en_US
dc.identifier.spage1128en_US
dc.identifier.epage1151en_US
dc.identifier.isiWOS:000318406900013-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats